# SDR SWAA2013110521998

- Difficulty date: October 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9911840270
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORMER CRACKED AT STATION 1152, LONGERON 3R.  R & R ANGLE IAW SRM & DRAWING.
